BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Deterministic Concatenation Product of Languages Recognized by Finite Idempotent Monoids

Participants in the publication
Mario J.J. Branco (Author)
Dep. Matemática
CAUL - Centro de Álgebra

Scope
International

Refereeing
Yes

Summary
We give explicit descriptions of varieties of finite monoids as well as of varieties of finite ordered monoids corresponding to the left deterministic, right deterministic and bideterministic products of languages recognized by finite idempotent monoids.

Date of Publication
2007-03-22

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Semigroup Forum

Publication Identifiers
ISSN - 0037-1912
eISSN - 1432-2137

Publisher
Springer Science and Business Media LLC

Volume
74
Number
3

Number of pages
31
Starting page
379
Last page
409

Document Identifiers
DOI - https://doi.org/10.1007/s00233-006-0669-3
URL - http://dx.doi.org/10.1007/s00233-006-0669-3

Rankings
SCIMAGO Q2 (2006) - 0.881 - Algebra and Number Theory


Export

APA
Mario J.J. Branco, (2007). Deterministic Concatenation Product of Languages Recognized by Finite Idempotent Monoids. Semigroup Forum, 74, 379-409. ISSN 0037-1912. eISSN 1432-2137. http://dx.doi.org/10.1007/s00233-006-0669-3

IEEE
Mario J.J. Branco, "Deterministic Concatenation Product of Languages Recognized by Finite Idempotent Monoids" in Semigroup Forum, vol. 74, pp. 379-409, 2007. 10.1007/s00233-006-0669-3

BIBTEX
@article{41336, author = {Mario J.J. Branco}, title = {Deterministic Concatenation Product of Languages Recognized by Finite Idempotent Monoids}, journal = {Semigroup Forum}, year = 2007, pages = {379-409}, volume = 74 }